# SDR AWXA200500265

- Difficulty date: February 17, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 27,123 hours, 10,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING 8-DAY CHECK, CORROSION WAS FOUND ON SHEAR PLATE -Y50 BETWEEN FS 64 AND FS 70.  MAINTENANCE REMOVED CORRODED SHEAR PLATE -Y50 FROM FS 64 TO FS 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE, INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
